Answered by: Dr Sashini Seeni
I had some skin problem on my face, sometimes is itch , skin dry and some peel off. I applied Beprosone ointment before and it did help, of course on and off the problem will come back again. Can I change to use Protopic 0.1% ointment?
Hi and Good evening, thank you for asking us.
The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
Regarding the description of your condition, the symptoms and signs that you stated are too vague. There are several questions that we need to enquire from you to explore different possibilities and making conclusions regarding your complaints.
I understand that you are concern with your eczema that is currently facing some flares. For youe information, there are many reasons that can trigger the exacerbation of your ezcema. These include pollen, stress, cold, detergent and many more. Hence, it is highly advisable to identify trigger and avoid them as much as you can. The main treatment for eczema is to use double based emolient. This is to ensure that your skin stays hydrated to reduce itchy sensation. Nevertheless, with the description of your condition, you may need medical treatment that is more potent to treat your eczema. We need more information to assess if you need the treatment or otherwise. There are several questions that we need to enquire from you to explore different possibilities and making conclusions regarding your complaints.
Regarding your request to change your medication to Protopic 0.1% ointment, we higly recommends you to have a proper consultation to determine whether this medication is suitable for your condition or not.
Therefore, please click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.